# SDR TWRA96149

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 07912
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG DAILY CHECK, FOUND EVAC FLOOR LIGHT OUT, FORWARD OF L2 JUMP SEAT (2ND LIGHT).  REPLACED EMERGENCY LIGHT CAP AND BULB.  OPS CHECK OK PER MM 33-51-00.  (M)
